# SDR ASAA2022060938616

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 42,530 hours, 14,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: R1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LOWER FORWARD OF R1 DOOR BROKEN. GROUNDED - YES. REMOVED & REPLACED EMERGENCY EXIT LIGHT LENS COVER. OP'S CK IS GOOD.
